Asasantin Malignant Melanoma Side Effect Reports
The following Asasantin Malignant Melanoma side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Malignant Melanoma, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Lesion Excision, Malignant Melanoma|
This Malignant Melanoma side effect was reported by a consumer or non-health professional from AUSTRALIA. A 68-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantin (dosage: NA), which was started on Mar 16, 2009. Concurrently used drugs:
Asasantin Malignant Melanoma Causes and Reviews
Melanoma is the most serious type of skin cancer. Often the first sign of melanoma is a change in the size, shape, color, or feel of a mole. Most melanomas have a black or black-blue area. Melanoma may also appear as a new mole. It may be black, abnormal, or "ugly looking."
Thinking of "ABCDE" can help you remember what to watch for:
- Asymmetry - the shape of one half does not match the other
- Border - the edges are ragged, blurred or irregular
- Color - the color is uneven and may include shades of black, brown and tan
- Diameter - there is a change in size, usually an increase
- Evolving - the mole has changed over the past few weeks or months
Surgery is the first treatment of all stages of melanoma. Other treatments include chemotherapy and radiation, biologic, and targeted therapies. Biologic therapy boosts your body's own ability to fight cancer. Targeted therapy uses substances that attack cancer cells without harming normal cells.
NIH: National Cancer Institute
Asasantin Malignant Melanoma Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|